| Model Number |
24970A |
| Medical Device Problem Codes |
Pacing Problem (1439); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during lead measurements, the mobile programmer intermittently stopped reading measurements from both the right atrial and right ventricular leads.It was noted that while checking thresholds, the signal switched to an isoelectric line and pacing stopped momentarily before resuming.Troubleshooting steps were taken to include replacing the analyzer cables, replacing the gray adapters that connect the pacing cables to the base, and restarting the host tablet; however, the issue persisted intermittently.No patient complications have been reported as a result of this event.Application version: 4.2.3 host tablet os version: 18.3.1.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative